I was just diagnosed with AS, 2 months ago after 11 years of pain. I also am no polar. Have tried 30 mg of prednisone but caused me paranoia. Tried methotrexate got suicidal thoughts. Is this medication have side effects that would cause these problems? Thank you
Hi, Nina! I'm sorry you're having these problems. The only potential psychiatric side effects listed for Simponi Aria (golimumab) are: *Uncommon (0.1% to 1%): Depression, insomnia*. This means that less than 1% of all patients have ever reported these effects but it depends on your individual response to the drug.
I hope you will have success with it.
Best wishes, Wildcat
- Simponi Information for Consumers
- Simponi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simponi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 23 Mar 2011 • 2 answers
Posted 23 Jan 2013 • 6 answers
Posted 17 Jan 2017 • 0 answers
Posted 11 Jul 2017 • 0 answers